# SDR ASOA201000642

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT LONGITUDINAL FLOOR SUPPORT IS OUT OF LIMITS AT FS 581.00.  PERFORMED CUTOUT OF DAMAGED SECTION OF FLOOR SUPPORT IAW SRM 53-00-41.  LOCATED NEW PIECE OF FLOOR SUPPORT IAW SRM REPAIR SRM 53-00-41-991-830. FABRICATED 1EA AFT LOWER SPLICE REF SRM 53-00-41. FABRICATED, LOCATED AND DRILLED 2 CLEATS, 1 SHIM AND 1 LOWER SPLICE IAW SRM 53-00-41.  ET INSP REF NDTM 51-20-006, NO DEFECTS NOTED.  INSTALLED NEW PIECE OF FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND INSTALLED IAW PRELIMINARY REO 670-53-00-254.  REF ITEM 11.
